A Schanuel property for exponentially transcendental powers

Wilkie, A J and Kirby, Jonathan and Bays, Martin (2010) A Schanuel property for exponentially transcendental powers. Bulletin of the London Mathematical Society, 42 (5). pp. 917-922.

[img] PDF
bays_kirby_wilkie.pdf

Download (113kB)

Abstract

Abstract. We prove the analogue of Schanuel�s conjecture for raising to the power of an exponentially transcendental real number. All but countably many real numbers are exponentially transcendental. We also give a more general result for several powers in a context which encompasses the complex case.

Item Type: Article
Uncontrolled Keywords: O-minimality,transcendental number theory
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 03 Mathematical logic and foundations
MSC 2010, the AMS's Mathematics Subject Classification > 11 Number theory
MSC 2010, the AMS's Mathematics Subject Classification > 26 Real functions
Depositing User: Prof Alex J Wilkie
Date Deposited: 05 Jan 2012
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/1746

Actions (login required)

View Item View Item